# SDR 2003FA0000655

- Difficulty date: June 3, 2003
- Submitted: June 25, 2003
- Operation: General aviation
- Engine: Cont O470*
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Intake Valve
- Condition: Cracked
- Location: Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE 561.58 SMOH, NR 5 INTAKE VALVE, CRACK IN STEM .1875 INCH FROM TOP END.  COMPLETELY AROUND.  TELEDYNE TECH REP SAID IT WAS NORMAL.  STELLITE TIP WELDED INTO STEM.  OTHER VALVES IN ENGINE SHOW SIGNS OF CRACK STARTING.  CLYINDERS WERE FACTORY NEW AT OVERHAUL.
